# SDR 2007UALA01868

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,032 hours, 20,971 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SHEAR WEB DOUBLER AT RBL 50, BS 1680 HAS CORROSION ON UPPER SURFACE.   [08-07-07]   REMOVED CORROSION ONTHICKNESS 0.080, REMAINING 0.076 FOUND TO BE WITHIN LIMITS.
